Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? porkpiehat

Posted by SLS on October 13, 2017, at 7:51:14

In reply to Can meds cause a sense of dread/doom/fear?, posted by porkpiehat on August 16, 2017, at 14:51:19

> Can meds cause a sense of dread/doom/fear?

I forgot to answer you initial question.

Yes. Medications do have the potential to cause the phenomena you listed. They can also pile on profound suicidality. Several drugs have done this to me. I think reboxetine was the worst. However, protriptyline wasn't much fun either. What hell to have to endure. I have had other drugs do more harm than good, but not with the dread/doom/fear you speak of. In my experience, no drug that caused a significant worsening of my condition early in treatment later went on to produce an improvement. That's just me.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


[1095410]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1095410.html